Comptes Rendus
Partial Differential Equations
Monotone approximations of Green's functions
Comptes Rendus. Mathématique, Volume 339 (2004) no. 6, pp. 395-400.

We study the approximations of the Green's function G in a domain Ω obtained from an approximation of the Dirac mass δ0. We prove that under some conditions, these approximations converge monotonically to G, a rather surprising result.

Nous étudions les approximations des fonctions de Green G dans un domaine Ω obtenues par approximation de la masse de Dirac δ0. Nous montrons que sous certaines conditions, ces approximations sont monotones, ce qui peut paraître surprenant.

Accepted:
Published online:
DOI: 10.1016/j.crma.2004.07.003
Emmanuel Chasseigne 1; Raúl Ferreira 2

1 Université de Tours, parc de Grandmont, 37200 Tours, France
2 Universidad Carlos III de Madrid, 28911 Leganés, Spain
@article{CRMATH_2004__339_6_395_0,
     author = {Emmanuel Chasseigne and Ra\'ul Ferreira},
     title = {Monotone approximations of {Green's} functions},
     journal = {Comptes Rendus. Math\'ematique},
     pages = {395--400},
     publisher = {Elsevier},
     volume = {339},
     number = {6},
     year = {2004},
     doi = {10.1016/j.crma.2004.07.003},
     language = {en},
}
TY  - JOUR
AU  - Emmanuel Chasseigne
AU  - Raúl Ferreira
TI  - Monotone approximations of Green's functions
JO  - Comptes Rendus. Mathématique
PY  - 2004
SP  - 395
EP  - 400
VL  - 339
IS  - 6
PB  - Elsevier
DO  - 10.1016/j.crma.2004.07.003
LA  - en
ID  - CRMATH_2004__339_6_395_0
ER  - 
%0 Journal Article
%A Emmanuel Chasseigne
%A Raúl Ferreira
%T Monotone approximations of Green's functions
%J Comptes Rendus. Mathématique
%D 2004
%P 395-400
%V 339
%N 6
%I Elsevier
%R 10.1016/j.crma.2004.07.003
%G en
%F CRMATH_2004__339_6_395_0
Emmanuel Chasseigne; Raúl Ferreira. Monotone approximations of Green's functions. Comptes Rendus. Mathématique, Volume 339 (2004) no. 6, pp. 395-400. doi : 10.1016/j.crma.2004.07.003. https://comptes-rendus.academie-sciences.fr/mathematique/articles/10.1016/j.crma.2004.07.003/

[1] P. Bénilan The Laplace operator (R. Dautray; J.L. Lions, eds.), Mathematical Analysis and Numerical Methods for Science and Technology, Springer-Verlag, 1988

Cited by Sources:

Comments - Policy


Articles of potential interest

Une estimation de type Aronson–Bénilan

Emmanuel Chasseigne

C. R. Math (2003)